manuscripta mathematica

, Volume 94, Issue 1, pp 303–317

Subextremal curves

  • Scott Nollet

DOI: 10.1007/BF02677855

Cite this article as:
Nollet, S. Manuscripta Math (1997) 94: 303. doi:10.1007/BF02677855


In this paper we improve known bounds on the Rao function for non-extremal curves, as well extending these results to nonzero characteristic. These improved bounds are shown to be sharp, and the curves which yield sharpness are classified. Schlesinger’s notion of the spectrum of a curve is introduced and used to streamline proofs.

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Scott Nollet
    • 1
  1. 1.University of BarcelonaBarecelonaSpain

Personalised recommendations